Starlike functions of complex order involving q-hypergeometric functions with fixed point

Authors

  • Kaliappan Vijaya
  • Gangadharan Murugusundaramoorthy
  • Murugesan Kasthuri

Abstract

Recently Kanas and Ronning introduced the classes of starlike and convex functions, which are normalized with f (ξ) = f 0 (ξ) − 1 = 0, ξ (|ξ| = d) is a fixed point in the open disc U = {z ∈ C : |z| < 1}. In this paper we define a new subclass of starlike functions of complex order based on q-hypergeometric functions and continue to obtain coefficient estimates, extreme points, inclusion properties and neighbourhood results for the func tion class T S ξ (α, β, γ). Further, we obtain integral means inequalities for the function f ∈ T S ξ (α, β, γ).

References

Md. Aabed, M. Darus, A generalized operator involving the q-hypergeometric function, Mat. Vesnik 65 (2013), no. 4, 454–465.
##plugins.generic.googleScholarLinks.settings.viewInGS##

O. Altintaş, Ő. Őzkan, H.M. Srivastava, Neighborhoods of a class of analytic functions with negative coefficients, Appl. Math. Lett. 13 (2000), no. 3, 63–67.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M.K. Aouf, A. Shamandy, A.O. Mostafa, S. Madian, A subclass of M-W-starlike functions, Univ. Apulensis Math. Inform. No. 21 (2010), 135–142.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S.D. Bernardi, Convex and starlike univalent functions, Trans. Amer. Math. Soc. 135 (1969) 429–446.
##plugins.generic.googleScholarLinks.settings.viewInGS##

B.C. Carlson, S.B. Shaffer, Starlike and prestarlike hypergeometric functions, SIAM J. Math. Anal. 15 (1984), no. 4, 737–745.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Dziok, H.M. Srivastava, Classes of analytic functions associated with the generalized hypergeometric function, Appl. Math. Comput. 103 (1999), no. 1, 1–13.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J. Dziok, H.M. Srivastava, Certain subclasses of analytic functions associated with the generalized hypergeometric function, Integral Transforms Spec. Funct. 14 (2003), no. 1, 7–18.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A.W. Goodman, Univalent functions and nonanalytic curves, Proc. Amer. Math. Soc. 8 (1957), 598–601.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Kanas, F. Rønning, Uniformly starlike and convex functions and other related classes of univalent functions, Ann. Univ. Mariae Curie-Skłodowska Sect. A 53 (1999), 95–105.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R.J. Libera, Some classes of regular univalent functions, Proc. Amer. Math. Soc. 16 (1965) 755–758.
##plugins.generic.googleScholarLinks.settings.viewInGS##

R.J. Libera, Univalent α-spiral functions, Canad. J. Math. 19 (1967) 449–456.
##plugins.generic.googleScholarLinks.settings.viewInGS##

J.E. Littlewood, On inequalities in theory of functions, Proc. Lond. Math. Soc. 23 (1925), 481–519.
##plugins.generic.googleScholarLinks.settings.viewInGS##

A.E. Livingston, On the radius of univalence of certain analytic functions, Proc. Amer. Math. Soc. 17 (1966) 352–357.
##plugins.generic.googleScholarLinks.settings.viewInGS##

G. Murugusundaramoorthy, H.M. Srivastava, Neighborhoods of certain classes of analytic functions of complex order, JIPAM. J. Inequal. Pure Appl. Math. 5 (2004), no. 2, Article 24, 8 pp.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S.D. Purohit, R.K. Raina, Certain subclasses of analytic functions associated with fractional q-calculus operators, Math. Scand. 109 (2011), no. 1, 55–70.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Ruscheweyh, New criteria for univalent functions, Proc. Amer. Math. Soc. 49 (1975), 109–115.
##plugins.generic.googleScholarLinks.settings.viewInGS##

S. Ruscheweyh, Neighborhoods of univalent functions, Proc. Amer. Math. Soc. 81 (1981), no. 4, 521–527.
##plugins.generic.googleScholarLinks.settings.viewInGS##

L. Špaček, Příspẽvek, k teorii funkci prostýčh, Časopis Pěst. Math. 63 (1933), 12–19.
##plugins.generic.googleScholarLinks.settings.viewInGS##

H. Silverman, Univalent functions with negative coefficients, Proc. Amer. Math. Soc. 51 (1975), 109–116.
##plugins.generic.googleScholarLinks.settings.viewInGS##

H. Silverman, Integral means for univalent functions with negative coefficients, Houston J. Math. 23 (1997), no. 1, 169–174.
##plugins.generic.googleScholarLinks.settings.viewInGS##

H.M. Srivastava, S. Owa, A note on certain subclasses of spiral-like functions, Rend. Sem. Mat. Univ. Padova 80 (1988), 17–24.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2014-12-11

How to Cite

Vijaya, K., Murugusundaramoorthy, G., & Kasthuri, M. (2014). Starlike functions of complex order involving q-hypergeometric functions with fixed point. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 13, 51–63. Retrieved from https://studmath.uken.krakow.pl/article/view/13199

Issue

Section

Published